# SDR UPS02238779

- Difficulty date: June 10, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SUSPECT CRACK IN FUSELAGE SKIN FROM FASTENER HOLE AT FWD UPPER CORNER OF FWD ENTRY DOOR CUT OUT.  HEFC INSP CARRIED OUT IAW NDT MANUAL PT 6 51-00-00 FIG 4, CRACK CONFIRMED AND MEASURED AS 5MM IN LENGTH.  REPAIR CARRIED OUT IAW UPS EO B727-5330-1460C.
